
Chemists Own Ibuprofen + Paracetamol Duo 12 Tablets
Provides temporary relief of pain, including pain where inflammation is present.
Tax included.
Shipping calculated at checkout.
Always follow the directions listed on the packaging.
Each tablet contains: Ibuprofen 200 mg, Paracetamol 500 mg
Always read the label and follow the directions for use. If symptoms persist see your doctor. Keep out of reach of children.